# SDR CALA2022101402802

- Difficulty date: October 14, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N38479
- Make and model: Boeing 100BOEING
- Aircraft serial: 62817
- Aircraft time: 17,887 hours, 6,585 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Window
- Part number: NA
- Condition: None
- Location: Fo Window
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FO WINDOW OPENED ON TAKE OFF ROLL AND FELL OFF THE TRACK PERFORMED OPENABLE WINDOW FUNCTIONAL CHECK REF AMM 56-12-11-720-801. OK TO CONT.
